RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1895, Volume 17, Number 4, Pages 759–766 (Mi msb7291)  

Première section

Bemerkung über die Integration der linearen partiellen Differentialgleichung zweiter Ordnung

A. Krukowsky


Full text: PDF file (444 kB)

Bibliographic databases:


Citation: A. Krukowsky, “Bemerkung über die Integration der linearen partiellen Differentialgleichung zweiter Ordnung”, Mat. Sb., 17:4 (1895), 759–766

Citation in format AMSBIB
\Bibitem{Kru95}
\by A.~Krukowsky
\paper Bemerkung \"uber die Integration der linearen partiellen Differentialgleichung zweiter Ordnung
\jour Mat. Sb.
\yr 1895
\vol 17
\issue 4
\pages 759--766
\mathnet{http://mi.mathnet.ru/msb7291}
\zmath{https://zbmath.org/?q=an:26.0393.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7291
  • http://mi.mathnet.ru/eng/msb/v17/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:107
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019